On a more accurate half-discrete mulholland's inequality and an extension
© Chen and Yang; licensee Springer. 2012
Received: 14 November 2011
Accepted: 26 March 2012
Published: 26 March 2012
By using the way of weight functions and Jensen-Hadamard's inequality, a more accurate half-discrete Mulholland's inequality with a best constant factor is given. The extension with multi-parameters, the equivalent forms as well as the operator expressions are considered.
Mathematics Subject Classication 2000: 26D15; 47A07.
KeywordsMulholland's inequality weight function equivalent form operator expression
Moreover, a best extension of (7) with multi-parameters, some equivalent forms as well as the operator expressions are also considered.
2 Some lemmas
namely, (10) follows. □ ▪
and then in view of (10), inequality (12) follows. □ ▪
3 Main results
wherefrom, , and .
where the constant B(λ1, λ2) is the best possible in the above inequalities.
That is, (15) is equivalent to (13). Hence inequalities (13), (14) and (15) are equivalent.
and B(λ1, λ2) ≤ k(ε → 0+). Hence, k = B(λ1, λ2) is the best value of (13).
Due to the equivalence, the constant factor B(λ1, λ2) in (14) and (15) is the best possible. Otherwise, we can imply a contradiction by (16) and (17) that the constant factor in (13) is not the best possible. □ ▪
Then by (14), it follows and then T is a bounded operator with ║T║ ≤ B(λ1, λ2). Since by Theorem 1, the constant factor in (14) is the best possible, we have ║T║ = B(λ1, λ2).
Then by (15), it follows and then is a bounded operator with . Since by Theorem 1, the constant factor in (15) is the best possible, we have .
This work is supported by the Guangdong Science and Technology Plan Item (No. 2010B010600018), and the Guangdong Modern Information Service industry Develop Particularly item 2011 (No. 13090).
- Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge; 1934.Google Scholar
- Mitrinović DS, Pečarić JE, Fink AM: Inequalities Involving Functions and Their Integrals and Derivatives. Kluwer Acaremic Publishers, Boston; 1991.View ArticleGoogle Scholar
- Yang B: Hilbert-Type Integral Inequalities. Bentham Science Publishers Ltd., dubai; 2009.Google Scholar
- Yang B: Discrete Hilbert-Type Inequalities. Bentham Science Publishers Ltd., dubai; 2011.Google Scholar
- Yang B: An extension of Mulholand's inequality. Jordan J Math Stat 2010, 3(3):151–157.Google Scholar
- Yang B: On Hilbert's integral inequality. J Math Anal Appl 1998, 220: 778–785. 10.1006/jmaa.1997.5877MathSciNetView ArticleGoogle Scholar
- Yang B: The Norm of Operator and Hilbert-type Inequalities. Science Press, Beijin; 2009.Google Scholar
- Yang B, Brnetić I, Krnić M, Pečarić J: Generalization of Hilbert and Hardy-Hilbert integral inequalities. Math Inequal Appl 2005, 8(2):259–272.MathSciNetGoogle Scholar
- Krnić M, Pečarić J: Hilbert's inequalities and their reverses. Publ Math Debrecen 2005, 67(3–4):315–331.MathSciNetGoogle Scholar
- Jin J, Debnath L: On a Hilbert-type linear series operator and its applications. J Math Anal Appl 2010, 371: 691–704. 10.1016/j.jmaa.2010.06.002MathSciNetView ArticleGoogle Scholar
- Azar L: On some extensions of Hardy-Hilbert's inequality and applications. J Inequal Appl 2009, 2009: 14. Article ID 546829Google Scholar
- Yang B, Rassias T: On the way of weight coefficient and research for Hilbert-type inequalities. Math Inequal Appl 2003, 6(4):625–658.MathSciNetGoogle Scholar
- Arpad B, Choonghong O: Best constant for certain multilinear integral operator. J Inequal Appl 2006, 2006: 12. Article ID 28582Google Scholar
- Kuang J, Debnath L: On Hilbert's type inequalities on the weighted Orlicz spaces. Pac J Appl Math 2007, 1(1):95–103.MathSciNetGoogle Scholar
- Zhong W: The Hilbert-type integral inequality with a homogeneous kernel of Lambda-degree. J Inequal Appl 2008, 2008: 13. Article ID 917392View ArticleGoogle Scholar
- Li Y, He B: On inequalities of Hilbert's type. Bull Aust Math Soc 2007, 76(1):1–13. 10.1017/S0004972700039423View ArticleGoogle Scholar
- Yang B: A mixed Hilbert-type inequality with a best constant factor. Int J Pure Appl Math 2005, 20(3):319–328.MathSciNetGoogle Scholar
- Yang B: A half-discrete Hilbert's inequality. J Guangdong Univ Edu 2011, 31(3):1–7.Google Scholar
- Donald LC: Measure Theorey. Birkhäuser, Boston; 1980.Google Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.